A taxonomy of entrepreneurial farmers

MCELWEE, G., 2008. A taxonomy of entrepreneurial farmers. International Journal of Entrepreneurship and Small Business, 6 (3), pp. 465-478.

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Entrepreneurship and Small Business
Creators: McElwee, G.
Date: 2008
Volume: 6
Number: 3
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:26
Last Modified: 19 Oct 2015 14:32
URI: http://irep.ntu.ac.uk/id/eprint/12921

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year